MAUDE Adverse Event Report: DEROYAL INDUSTRIES, INC. CMC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)

DEROYAL INDUSTRIES, INC. CMC LAPAROTOMY PACK; GENERAL SURGERY TRAY (KIT)
Model Number 89-10560
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Event or Problem Description
Red discoloration on the left side of pack when opened.
 
Additional Manufacturer Narrative
A user facility medwatch report (b)(4) was received on 4/6/2023 reporting red discoloration on the left side of pack when opened.The sample was not available to be returned to deroyal for evaluation.The true root cause and source of the red discoloration inside the tray was undetermined.There are areas which could have contributed to red discoloration being found within the procedure pack: possible that it was a dye discoloration from one of the components inside the tray.In response to this complaint a quality memo was issued to all assemblers to be aware of the potential of components to have dye discoloration.There have been no other complaints reported for this type of issue.Production records were reviewed, and no issues were found.An inventory check of the red needle counter was made by deroyal, a total of 25 of the 25-0403ns-t was inspected, and no discrepancies were identified during the inspection.This investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
CMC LAPAROTOMY PACK
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
Manufacturer (Section G)
DEROYAL INDUSTRIES, INC.
1501 east central avenue
lafollette TN 37766
MDR Report Key16859687
Report Number3005011024-2023-00025
Device Sequence Number5717917
Product Code LRO
UDI-Device Identifier00749756363778
UDI-Public00749756363778
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K842648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number89-10560
Device Catalogue Number89-10560
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown